# SDR AU960787

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C214
- System (JASC): 6110 · Propeller Assembly
- Part: Screw
- Part number: A163570
- Condition: Failed
- Location: Propeller Assy S
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER CYLINDER RETAINING SCREWS (3OFF14) BROKEN - OTHER  SCREWS (9OFF14) LOOSE - SUSPECT INSUFFICIENT TORQUE ON SCREWS AT LAST INSTALLATION - SOME FRETTING DAMAGE TO GASKET
